# SDR UPS01835036

- Difficulty date: January 24, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 75,657 hours, 24,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1/3 AFT PIT LONGERON 31L SPLICE PLATE CRACKED AT FS 1270.  REMOVED CRACKED FITTING IAW DC8 SRM 51-1-20D.  LOCATED AND DRILLED FITTING IAW DC8 SRM 51-1-24 AND INSTALLED IAW DC8 SRM 51-1-20D.
